# SDR P5CA9701566

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rt  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RIGHT WING UPPER SKIN AT FRONT SPAR APPROXIMATELY 9 FEET INBOARD OF WING TIP.  BLENDED OUT CORROSION PER BAC SRM 57-30-01, MATERIAL REMOVED WITHIN SRM LIMITS.
